On Chung’s Law of Large Numbers on Simply Connected Step 2-Nilpotent Lie Groups

Neuenschwander, Daniel (2014). On Chung’s Law of Large Numbers on Simply Connected Step 2-Nilpotent Lie Groups. Journal of Mathematical Sciences, 196(1), pp. 75-77. Kluwer 10.1007/s10958-013-1638-5

[img] Text
10.1007s10958-013-1638-5.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (118kB) | Request a copy

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Neuenschwander, Daniel

Subjects:

300 Social sciences, sociology & anthropology > 360 Social problems & social services
500 Science > 510 Mathematics

ISSN:

1573-8795

Publisher:

Kluwer

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

08 Oct 2014 14:40

Last Modified:

14 Sep 2015 10:38

Publisher DOI:

10.1007/s10958-013-1638-5

BORIS DOI:

10.7892/boris.58669

URI:

https://boris.unibe.ch/id/eprint/58669

Actions (login required)

Edit item Edit item
Provide Feedback